# SDR SWAA2021031651641

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IN SEVERAL AREAS BS 727+10 - BS 827; LBL 21; WL 157 / REMOVED CORRODED ACB FLOOR TO SIDEWALL SUPPORT BS 727 - BS827; LBL 21; WS157 AND REPLACED WITH NEW IAW SRM 51-40-02-OG-0; DWG 146A7500; SRM 53-00-53-1A-2; SRM 51-10-02; SRM 51-40-05-OG-0 92954U 03/3/21
